MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 96102
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare to report that their xhibit central station unexpectedly shut down.No patient or user harm was reported.The device was returned to spacelabs healthcare for evaluation and the reported issue was verified.The cause of the issue was identified as an inoperable video card fan.The customer was advised that due to the age of their device and part obsolescence their xhibit central station was no longer repairable.A replacement device was provided to the customer.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24488951
Report Number3010157426-2026-00058
Device Sequence Number5092385
Product Code MHX
UDI-Device Identifier10841522100345
UDI-Public(01)10841522100345(11)180723
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown